Hyponormality of Toeplitz operators on the Fock spaces

Eungil Ko, Jongrak Lee

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we consider the hyponormality of Toeplitz operators (Formula presented.) on the Fock spaces (Formula presented.). First we characterize the necessary and sufficient conditions for the hyponormality of Toeplitz operators (Formula presented.) on (Formula presented.) with some symbol ϕ in the class of functions (Formula presented.) with polynomials f and g. Next, we consider the necessary condition for hyponormality of (Formula presented.) with trigonometric polynomial symbol ϕ.

Original languageEnglish
Pages (from-to)1825-1843
Number of pages19
JournalComplex Variables and Elliptic Equations
Volume64
Issue number11
DOIs
StatePublished - 2019

Keywords

  • 47A62
  • 47B15
  • 47B20
  • Fock space
  • hyponormal
  • Toeplitz operators

Fingerprint

Dive into the research topics of 'Hyponormality of Toeplitz operators on the Fock spaces'. Together they form a unique fingerprint.

Cite this